Advances in Mathematical Sciences and Applications  Vol.21,No.1(2011)

[Nobuyuki Kenmochi(managing editor) ; Toyohiko Aiki(editorial assistant)]

[目次]

  • Asymptotic periodicity for some classes of integro‐differential equations and applications
  • A well‐posed hysteresis model for flows in porous media and applications to fingering effects
  • Generalized eigenvalue problem and maximal distance vectors
  • Warning time estimates for collapse in viscoerastic materials
  • Theoretical considerations on the computation of generalized time‐periodic waves
  • On uniform estimates and global multiplicity of positive solutions for a quasilinear elliptic equation
  • Permanence and global attractivity for a single‐species nonautonomous logistic system with impulses and diffusion
  • Quenching behaviour of a nonlocal parabolic MENS equation
  • On a nonlocal viscous phase separation model
  • Initial boundary value problem of Hasegawa‐Wakatani equations with vanishing resistivity
  • Existence of weak solutions for the Stefan problem with anisotropic Gibbs-Thomson law
  • On a `balance' condition for a class of PDEs including porous medium and chemotaxis effect:non-aoutonomous case

「BOOKデータベース」より

この本の情報

書名 Advances in Mathematical Sciences and Applications
著作者等 剣持 信幸
愛木 豊彦
書名ヨミ ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS : 2011
巻冊次 Vol.21,No.1(2011)
出版元 学図
学校図書
刊行年月 2011.9.1
ページ数 304p
大きさ 26cm(B5)
ISBN 978-4-7625-0661-1
ISSN 13434373
NCID BB0350301X
※クリックでCiNii Booksを表示
言語 日本語
出版国 日本
この本を: 
このエントリーをはてなブックマークに追加

Yahoo!ブックマークに登録
この記事をクリップ!
Clip to Evernote
このページを印刷

外部サイトで検索

この本と繋がる本を検索

ウィキペディアから連想